# SDR J7SA20110506001

- Difficulty date: May 1, 2011
- Submitted: May 4, 2011
- Operation: Air carrier
- Aircraft: N439FX
- Make and model: Lear 45LEAR
- Aircraft serial: 45341
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Multiple Fail
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ON CLIMBOUT AT 27,000 FT A WHITE PRIMARY TRIM FAULT POSTED ALONG WITH AN AMBER RUDDER BOOST INOP FOLLOWED BY A IC NR 1 WOW INOPERATIVE WHITE CAS , AHRS 1-2 BASIC WHITE CAS, MACH TRIM FAIL WHITE CAS. AT 41000 FT CABIN ALT RED CAS ILLUMIINATED.  INITIATED EMERGENCY DESCENT. AT 12,000FT CABIN DUCT OVERHEAT ILLUMINATED. AT 10000FT ALL MESSAGES EXTINGUISHED EXCEPT PRIMARY TRIM FAULT.
